# SDR DALA2018041902628

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 965-984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT CABIN FLOOR CUSP WEB,  UPPER & LOWER SURFACES, LBL 44 TO 60,  BS 965 - 984.  THE CUSP WEB WAS REPAIRED IAW SRM 53-05, FIG 131A-13.
